Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2020, Volume 22, Number 1, Pages 12–32 (Mi vmj711)  

The decay rate of the solution to the Cauchy problem for doubly nonlinear parabolic equation with absorption

Z. V. Besaevaa, A. F. Tedeevb

a South Ossetian State University named after A. A. Tibilov, 8 Putin St., Tskhinval 100001, South Ossetia
b Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz

Abstract: This work deals with the Cauchy problem for a wide class of quasilinear second-order degenerate parabolic equations with inhomogeneous density and absorption terms. It is well known that for the problem under consideration but without absorption term and when the density tends to zero at infinity not very fast the mass conservation law holds true. However that fact is not always valid with an absorption term. In this paper, the precise conditions on both the structure of nonlinearity and inhomogeneous density which guarantee the decay to zero of the total mass of solution as time goes to infinity is established. In other words the criteria of stabilization to zero of the total mass for a large time is established in terms of critical exponents. As a consequence of obtained results and local Nash-Mozer estimates the sharp sup bound of a solution is done as well.

Key words: the Cauchy problem, degenerate parabolic equations, inhomogeneous density, absorbtion, critical exponents.

DOI: https://doi.org/10.23671/VNC.2020.1.57535

Full text: PDF file (313 kB)
References: PDF file   HTML file

UDC: 517.944
MSC: 35K92, 35B33,35E15
Received: 31.07.2019

Citation: Z. V. Besaeva, A. F. Tedeev, “The decay rate of the solution to the Cauchy problem for doubly nonlinear parabolic equation with absorption”, Vladikavkaz. Mat. Zh., 22:1 (2020), 12–32

Citation in format AMSBIB
\Bibitem{BesTed20}
\by Z.~V.~Besaeva, A.~F.~Tedeev
\paper The decay rate of the solution to the Cauchy problem for doubly nonlinear parabolic equation with absorption
\jour Vladikavkaz. Mat. Zh.
\yr 2020
\vol 22
\issue 1
\pages 12--32
\mathnet{http://mi.mathnet.ru/vmj711}
\crossref{https://doi.org/10.23671/VNC.2020.1.57535}


Linking options:
  • http://mi.mathnet.ru/eng/vmj711
  • http://mi.mathnet.ru/eng/vmj/v22/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:80
    Full text:32
    References:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021